# SDR UF6A971206

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 013071BPEGP1
- Condition: Failed
- Location: Cabin
- Part time: 13,282 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - BULB OUT ON EMERGENCY LIGHT STRIP UNDER LEFT OVERWING ESCAPE WINDOW.  MAINTENANCE REMOVED AND REPLACED BULB UNDER LEFT OVERWING ESCAPE WINDOW.  SYSTEM OPS CHECKED GOOD.  (M)
